Allegra-D (fexofenadine / pseudoephedrine)

Antihistamine / Sudafed Combinations

This drug can be purchased over-the-counter and does not require a prescription.

Allegra-D (fexofenadine with pseudoephedrine) is an antihistamine combined with the same active ingredient as Sudafed. It is used to treat seaonal allergies and relieve nasal congestion and sinus pressure. It is sold over the counter, and a generic version is also available.

Prices for Allegra-D

Allegra-D Prices, Coupons, and Savings Tips

GoodRx is actively gathering prices, coupons and savings tips for Allegra-D, but we're not quite ready to show them to you yet.

We encourage you to come back in a few weeks when we'll have prices from a variety of pharmacies and other places where you can buy this drug.

We also offer other information about this drug, potential side effects, how to identify it, and recent news.

Other Nasal Congestion Drugs

Copyright ©2015 GoodRx, Inc.

GoodRx is not sponsored by or affiliated with any of the pharmacies identified in its price comparisons. All trademarks, brands, logos and copyright images are property of their respective owners and rights holders and are used solely to represent the products of these rights holders. This information is for informational purposes only and is not meant to be a substitute for professional medical advice, diagnosis or treatment. GoodRx is not offering advice, recommending or endorsing any specific prescription drug, pharmacy or other information on the site. GoodRx provides no warranty for any of the pricing data or other information. Please seek medical advice before starting, changing or terminating any medical treatment.